# SDR ABXA20120205175

- Difficulty date: February 5, 2012
- Submitted: February 28, 2012
- Operation: Air carrier
- Aircraft: N745AX
- Make and model: Boeing 767232
- Aircraft serial: 22222
- Aircraft time: 78,132 hours, 36,661 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 143T32231
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 38L BETWEEN FS 720 AND 742 CORRODED.  INSTALL NEW KEEL CHORD P/N 143T3223-1 IAW B767 SRM 51-40-02 BOEING DWG 143T3220 AND 140T0822.  AIRCRAFT WAS GROUNDED.
